# SDR DALA2023030301582

- Difficulty date: March 1, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 108,333 hours, 16,026 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 195 LOWER LOBE CREW REST EMERGENCY LIGHT INOP ON SERVICE CHECK. CORRECTIVE ACTION: FOUND COVE EXIT LIGHT ASSY INOP. CHECKED POWER TO LIGHT ASSY. POWER CHECKS GOOD. NEEDS LIGHT ASSY STK# 74-3300-3-0102. DEFERRED PER MEL 33-51-01D. (9917917)
